# SDR AALA2020011319007

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 57,025 hours, 25,652 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Tube
- Part number: 201371304
- Part serial: B10052625
- Condition: Cracked
- Location: Rt Mlg
- Part time: 57,299 hours, 25,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT MAIN GEAR SLAVE LINK BRACKET LOWER LUG ATTACH POINT APPEARS CRACKED AT BOTH LOWER BOLT HOLES. REPLACED RIGHT HAND MAIN LANDING GEAR SLIDING TUBE ASSEMBLY PER AMM 32-11-13.
